A 24-year-old female asked:
Disclaimer

sharp pain in lower left abdo. nausea, vomiting. red/bloody? diarrhea, turned into red thin stool. possibilities? go to er?

1 doctor answer
Dr. Randy Stevens
24 years experience General Surgery
Yes ED: Yes go to ED. Your life is precious and for bloody stool and abdominal pain you should go to the doctor or hospital.
Answered on Nov 30, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. George Horng
20 years experience Pulmonary Critical Care
Go to hospital: You should seek medical attention ASAP, could be infection with GI bleed, needs to be evaluated.
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Sounds like you: probably have a stomach virus. Try some pepto bismol (bismuth subsalicylate) for relief-it will turn your stools black in color. You can take pepto as ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: Could be viral gastroenteritis even if there is no vomiting. Start w clear liquid like water, soda that is clear, or sports hydration drinks. Sip, sip ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Reduced loose stool: Mebendazole can cause abdominal symptoms. Also consider inflammatory disease-, colitis from Crohns/ulcerative colitis, ileitis or infectious( camphylo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month